... 3 years now. She said her pills were 50mg, and she use to take 14 a day. When I realized this I asked her to drop down. She has (thank gosh) and now takes 5 every couple of days(or so she says). I know she needs help but I don't know were to start or if I should be the one even trying to help her. I know she's still there, I just want my friend back
Unfortunatly, an addict will not quit unless they WANT it. You cant make her want it, you can make her stop. As sad as it it, she has to acknowledge her problem and want to change before she ever will :(
As an addict myself (on the road to recovery!) addicts will lie and lie just to get ppl off of their case.
I hope you're friend does finally realize her problem and gets well :) Im sorry ur going thru this
hi... i was on tramadol for over 2 years starting off at only 4 pills a day and at the end i was taking up to 20 and some days even reaching 30 pills a day!!! sad i know but the longer i was on it the more i wanted to take. i was on my way home from working midnights and got into a severe car wreck crossing into oncomming traffic and barely missing a semi head on the driver swears he should have hit me but i crossed over and went airborn out of a ditch into a telephone pole on the passengers side thankfully and totaled my explorer. why did this happen?? because i had a seziure from tramadol while driving because i was addicted and taking to much. i continued taking it for some time not knowing then that i had, had a seziure while driving that morning until i had about 4 more in the next few months. i went to the er every time and never knew why i was having them but ofcourse nobody knew the dose i was taking.
it was my secret!!! finaly one night in bed watching tv i had another one and my little girl had to watch it while on the phone with my husband as he rushed home to find me comming out of it. she was so upset and i felt so bad for her and i told him how much i was taking... he was furious and flushed them. he took the kids (2girls, 10 & 3 , 1boy 7) to my moms for a couple days and he stayed with me while i withdrawed... pure hell!!! i threw up for days, had rls in my entire body thrashing in bed... he said it was like a scene in poltergeist, had the sweats and shivers and every withdrawl symptom there is!!! ... seriously! he contacted a doc in california that does rapid detox and the doc told him he would rather detox someone from heroin or crack than from tramadol. my withdrawls lasted about 3 days for the very worst ones and about 2weeks for the rls and just being crazy and sick feeling and now its been about 6 mo off of it and my depression is almost out of control crying daily just cause im miserable and dont know why! before i started this med i never took pills and was the happiest and funnest person to be around... it ruined my life! and all cause a doc said it was non additctive and would help my fibromialgia ... trust me i started with the prescribed dose and slowly somehow was hooked... it gave me energy made me relaxed i never stressed over nothing always feeling great... i never even wanted to drink thats how good i felt ... but its like cancer once u have just a little it slowly takes over and the next thing u know ur life is over and fighting to stop it is the hardest fight ever... trust me i know! i beg all of u to never try it cause i promise it will ruin ur life. even two pills a day is addictive... ive heard quitting a small dose can be just as bad so dont think it wont happen to u cause it will and u will regret it. im lucky to be alive! without my husband i know for sure i wouldnt be here now!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 1 answer
Posted 31 Aug 2011 • 3 answers
Dromadol SR - I am on my 2nd day of not having any tramadol I had been taking 6 to 8 50 Milligram a?
Posted 1 Nov 2011 • 1 answer
Posted 29 Mar 2012 • 3 answers
Posted 25 Apr 2012 • 1 answer